Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Some toy Furstenberg sets and projections of the four-corner Cantor set


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 142 (2014), 1209-1215
MSC (2010): Primary 28A75
DOI: https://doi.org/10.1090/S0002-9939-2013-11857-5
Published electronically: December 26, 2013
MathSciNet review: 3162243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give lower bounds for the Hausdorff dimensions of some model Furstenberg sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 28A75

Retrieve articles in all journals with MSC (2010): 28A75


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Email: oberlin@math.fsu.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-11857-5
Keywords: Hausdorff dimension, Furstenberg set
Received by editor(s): April 25, 2012
Published electronically: December 26, 2013
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.